MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC BIVONA TRACHEOSTOMY CUSTOM TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC BIVONA TRACHEOSTOMY CUSTOM TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number ST19CN50NGF059N
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the bivona custom tracheotomy tube was leaking.The patient experienced symptoms such as gargling and chocking.An emergent trach change was performed as a result.No additional adverse patient effects were reported.

Brand Name
BIVONA TRACHEOSTOMY CUSTOM TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8638320
Report Number3012307300-2019-03671
Device Sequence Number1821675
Product Code JOH
UDI-Device Identifier15019517185966
UDI-Public15019517185966
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/26/2024
Device Model NumberST19CN50NGF059N
Device Catalogue NumberST19CN50NGF059N
Device Lot NumberDS025635
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2019
Initial Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1